# SDR IPXA2023090660307

- Difficulty date: August 20, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 33,182 hours, 20,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N3110682
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- AFT FUSELAGE SKIN BETWEEN STA. 1680-1700, S-27L HAS BULDGING BETWEEN TWO STRINGER RIVETS. DOT 8-002. VERIFIED JOB COMPLETE.
